

## HISTORIC GRAND PRIX ZOLDER

#### 02-03 July 2022

#### Supplementary Regulations

#### Art 1 – Definition

This meeting is held under the FIA International Sporting Code and its appendices, the RACB National Sporting Code, the Sporting and Technical Regulations of the 2022 Championships concerned and the present Supplementary Regulations. Modifications, amendments and/or changes to the present Supplementary Regulations will only be announced by means of dated and numbered Bulletins. The Regulations 2022 are mentioned on the websites:

- Belcar Historic Cup: www.racb.com
- Lurani Trophy for Formula Junior Cars: www.formulajunior.com
- Youngtimer Trophy : www.youngtimertrophy.de
- Kampf der Zwerge: www.dmsb.de

These supplementary regulations are part of the Series regulations, during the Event 'HISTORIC GRAND PRIX ZOLDER' at 'Circuit Zolder' on July 2<sup>nd</sup> and 3<sup>rd</sup> 2022.

The final text of these Supplementary Regulations shall be the English version which will be used should any dispute arise as to their interpretation. Headings in this document are for ease of reference only and do not form part of these Supplementary Regulations.

#### Art 2 – Event

Chief Pit Marshals:

Chief Timekeeping:

Chief Track Marshals:

Name Event: Historic Grand Prix Zolder Circuit Zolder Track: Date Event: 02-03/07/2022 Serie 1: Belcar Historic Cup Series: Serie 2: Lurani Trophy for Formula Junior Cars Serie 3: Youngtimer Trophy Serie 4: Kampf der Zwerge Organisor of the Meeting: VZW Terlamen Terlaemen 30 3550 Heusden-Zolder Belgium Art 3 – Officials Clerk of the Course Pascal VANHULLEBUSCH Lic. RACB 2684 Secretary of the Meeting: Lucia GALLUCCI Lic. RACB 1559 Chief National Technical Delegate: Johan DOTREMONT Lic. RACB 1975 National Chief Medical Officer: Erik BEULS Lic. RACB 2754

Kris DEWILDE

Patrick CNOPS

Marcel LAMBRECHTS

Lic. RACB 0135

Lic. RACB 3603 Lic. KNAF 16387



#### Art 4 – Anti-Doping Permisses

Doctor's Room : Waiting Room : Toilet : Race Control Center Race Control Center Race Control Center

#### Art 5 – Series specific regulations

Serie 1 – Belcar Historic Cup: see Appendix 1 Serie 2 – Lurani Trophy for Formula Junior Cars: see Appendix 2 Serie 3 – Youngtimer Trophy: see Appendix 3 Serie 4 – Kampf der Zwerge: see Appendix 4

#### Art 6 – Entry: closing date and acceptance

The closing date for entries is fixed at 08h00 of the first day of the meeting. The fee required (see entry form and/or confirmation of participating) has to be paid before the event (an entry not accompanied by the fee shall be null and void).

## Art 7 – Details of the Circuit

- length of one lap: 4.000 m
- direction: clockwise
- Pole position: left

#### Art 8 – Insurance for the meeting

The Organiser has subscribed an insurance following the instruction of the law. The insurance policy can be consulted at the race secretariat.

#### Art 9 – Other

Advertising has to be in compliance with the FIA International Sporting Code, Art. 10.6. In Belgium, advertising for tobacco products and not-recognized & not-registered betting companies is prohibited.

Visa RACB Sport : C-Z-HGPZ-M39 (14/06/2022)





## **Belcar Historic Cup**

#### Officials

Stewards:		
Race Director: Competitor Relations Officer:	Philippe GODET Fien SCHRAEPEN	Lic. RACB 2411 Lic. RACB 3123

Chairman:	Leo SUETENS
Members:	Guy DAUBIE
	Jan DHONDT

Stewards Office:

Place:

#### Administrative Checks:

Minimum Licence Level: Timing: National Historic Circuit Friday 01/07/2022 – From 13:00-18:00 Saturday 02/07/2022 – From 08:00-09:00 Race Control Center

Race Control Center - internal line nº 856

Lic. RACB 0405

Lic. RACB 2652 Lic. RACB 2385

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at administrative checks.

#### Scrutineering:

Pre-Scrutineering:	
Timing:	Friday 01/07/2022 – From 13:00-18:00 Saturday 02/07/2022 – From 08:00-09:00
Location:	Paddock of the series – paddock 0
Scrutineering Bay:	
Location:	Paddock of the series – paddock 0
Parc Fermé:	
Location:	Paddock 1
Briefing:	
Timing:	Saturday 02/07/2022 – At 09:00
Place:	Briefing room Race Control Center, lila stairs

Briefing is mandatory for all drivers. If no fine for non-presence at the briefing is mentioned in the series regulations, a fine of  $250 \in$  will be charged for non-presence at the briefing(s).

#### Notice Board:

Location Physical Notice Board: Paddock - Chequered stairs - at the entrance of Race Control Center



## **Track Entry & Track Exit**

Track entry	:	
Track exit :		

MP3 MP3

## **Track Time:**

- Qualifying 1: Saturday 02/07/2022: 10:15-10:45 (30 minutes)
- Qualifying 2: Saturday 02/07/2022: 14:10-14:40 (30 minutes)
- Race 1: Sunday 03/07/2022: 13:25-13:55 (30 minutes)
- Race 2: Sunday 03/07/2022: 17:00-17:30 (30 minutes)

# Protest & Appeal Fee :

Protest Fee: € 500,-National Appeal Fee: € 2.000,-International Appeal Fee (FIA) : € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

## Other:

Maximum cars allowed on track: Qualifying: 57 Race: 47 Noise regulations: see Series Regulations Qualifying minima: maximum 125% of the best qualifying time (in the class) Race classification: minimum 50% of the winners' laps, chequered flag needed



# Lurani Trophy for Formula Junior Cars

#### Officials

Race Director:	Pascal VANHULLEBUSCH	Lic. RACB 2681
Competitor Relations Officer:	Sarah MITRIKE	Lic. tbc
Series Technical Delegate:	Grant WILSON	Lic. tbc
Other states		
Stewards:		
Chairman:	Leo SUETENS	Lic. RACB 0405
Members:	Guy DAUBIE	Lic. RACB 2652
	Jan DHONDT	Lic. RACB 2385
Stewards Office:	Race Control Center - internal line nº 856	
Administrative Checks:		
Minimum Licence Level	ITD-Circuit	

Minimum Licence Level: Timing:

ITD-Circuit Friday 01/07/2022 – From 13:00-18:00 Saturday 02/07/2022 – From 08:00-09:00 Race Control Center

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

#### Scrutineering:

Place:

Pre-Scrutineering:	
Timing:	Friday 01/07/2022 – From 13:00-18:00
-	Saturday 02/07/2022 – From 08:00-09:00
Location:	Paddock of the series – Boxes
Scrutineering Bay:	
Location:	Paddock of the series – Boxes
Parc Fermé:	
Location:	Paddock 1
Briefing:	
Timing:	Saturday 02/07/2022 – At 10:00
Place:	Briefing room Race Control Center, lila stairs

Briefing is mandatory for all drivers. If no fine for non-presence at the briefing is mentioned in the series regulations, a fine of  $250 \in$  will be charged for non-presence at the briefing(s).

#### **Notice Board:**

Location Physical Notice Board: Paddock – Chequered stairs – at the entrance of Race Control Center



## Track Entry & Track Exit

Track entry : Track exit :

T1 T15

#### Track Time:

- Qualifying: Saturday 02/07/2022: 10:55-11:20 (25 minutes)
   Saturday 02/07/2022: 15:55-11:20 (25 minutes)
  - Race 1: Saturday 02/07/2022: 15:25-15:50 (25 minutes)
- Race 2:
   Sunday 03/07/2022: 14:40-15:05 (25 minutes)

## Protest & Appeal Fee :

Protest Fee: £ 680,-National Appeal Fee: £ 1.430,-International Appeal Fee (FIA) :  $\in$  6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

## Other:

All competitors must be a full 2022 racing member of FJHRA and have paid their annual Lurani Trophy Registration Fee. Maximum car allowed on track:

Qualifying: 46

Race: 38

Noise regulations: see Series Regulations

Other general information;

• Subject to the maximum number of cars permitted to start on any circuit, all Competitors who record one timed qualifying lap shall be permitted to start irrespective of whether their fastest qualifying time is outside 110% of the time set by the fastest Competitor in that class or outside 130% of the time set by the fastest Competitor overall in the qualifying session, unless the clerk of the course, in consultation with the stewards determines that a car shall be disqualified because they do not consider either the Competitor's performance or competence to be satisfactory.

Results:

- All Competitors who start a race are classified in that individual race classification, irrespective of whether they take the flag
- The final classification results for each Competition are calculated from the aggregate of the laps completed and times as shown in the official results of the two races. To be classified in the final classification of a Competition, Competitors must complete at least 50% of the number of laps covered by the overall winner on aggregate of the two races for that Competition, but if 50% of the number of laps is not a whole number, then the number of laps required shall be rounded down. eg if 27 laps are completed by the overall winner on aggregate, the number of laps required to be classified will be 13.





## **Youngtimer Trophy**

Race Director: Pascal VANHULLEBUSCH Lic. RACB 2681 **Competitor Relations Officer:** Karin KOLZER Lic. DMSB SPA 1050526 Series Technical Delegate: Karl-Heinz LOIBL Lic. DMSB SPA 1059640 Carola FEYEN Lic. DMSB SPA 1064310 Peter BASISTA Lic. DMSB SPA 1060482 Stewards: Chairman: Leo SUETENS Lic. RACB 0405 Members: Guy DAUBIE Lic. RACB 2652 Jan DHONDT Lic. RACB 2385 Stewards Office: Race Control Center - internal line nº 856

#### Administrative Checks:

Minimum Licence Level: Timing:

Place:

Officials

National Circuit Licence (A) Friday 01/07/2022 – From 13:00-18:00 Saturday 02/07/2022 – From 08:00-09:00 Secretariat Race Control

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

#### Scrutineering:

Briefing is mandatory for all drivers. If no fine for non-presence at the briefing is mentioned in the series regulations, a fine of  $250 \in$  will be charged for non-presence at the briefing(s).

#### Notice Board:

Location Physical Notice Board: Paddock – Chequered stairs – at the entrance of Race Control Center

## **Track Entry & Track Exit**

MP3
MP3



## **Track Time:**

- Youngtimer Trophy 1 Qualifying 1: Saturday 02/07/2022: 09:10-09:30 (20 minutes)
- Youngtimer Trophy 2 Qualifying 1: Saturday 02/07/2022: 11:30-11:50 (20 minutes)
- Youngtimer Trophy 1 Qualifying 2: Saturday 02/07/2022: 14:50-15:10 (20 minutes)
- Youngtimer Trophy 2 Qualifying 2: Saturday 02/07/2022: 16:35-16:55 (20 minutes)
- Youngtimer Trophy 1 Race: Sunday 03/07/2022: 10:15-11:15 (60 minutes)
- Youngtimer Trophy 2 Race: Sunday 03/07/2022: 11:30-12:30 (60 minutes)

#### Protest & Appeal Fee :

Protest Fee:  $\in$  500,-National Appeal Fee:  $\in$  1.000,-International Appeal Fee (FIA) :  $\in$  6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

#### Other:

Maximum cars allowed on track: Qualifying: 57 Race: 47 Noise regulations: see series Regulations Qualifying minima: starting grid the best results of the combined qualifying sessions Race classification: 50% from the distance of the class winner, chequered flag needed





#### Kampf der Zwerge

Lic. RACB 2681

Lic. RACB 0405

Lic. RACB 2652

Lic. RACB 2385

Lic. DMSB SPA 1126480

Lic. DMSB SPA 1179155

Lic. DMSB SPA 1200199

Lic. DMSB SPA 1040893

Lic. DMSB SPA 1055137

Pascal VANHULLEBUSCH

Thorsten BABON

Annette BABON

Lars VAUPEL

Torsten WETH

Leo SUETENS

Guy DAUBIE

Jan DHONDT

Rika HOCHKEPPLER

#### Officials

Race Director: **Competitor Relations Officer:** Secretary of the series:

Series Technical Delegate:

#### Stewards:

Chairman: Members:

Stewards Office:

## **Administrative Checks:**

Minimum Licence Level: Timing:

Place:

National Circuit Licence (A) Friday 01/07/2022 - From 13:00-18:00 Saturday 02/07/2022 - From 08:00-09:00 Secretariat Race Control

Race Control Center - internal line nº 856

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Friday 01/07/2022 - From 13:00-18:00

#### Scrutineering:

Pre-Scrutineering: Timing:

Briefing:	
Parc Fermé: Location:	Paddock 1
Scrutineering Bay Location:	Paddock of the series – Paddock 1
Location:	Saturday 02/07/2022 – From 08:00-09:00 Paddock of the series – Paddock 1

Timing: Place:

Saturday 02/07/2022 - At 08:30 Briefing room Race Control Center, lila stairs

Briefing is mandatory for all drivers. If no fine for non-presence at the briefing is mentioned in the series regulations, a fine of 250€ will be charged for non-presence at the briefing(s).

#### Notice Board:

Location Physical Notice Board: Paddock - Chequered stairs - at the entrance of Race Control Center



## **Track Entry & Track Exit**

Track entry : Track exit : MP3 MP3

## Track Time:

- Qualifying 1: Saturday 02/07/2022: 09:45-10:05 (20 minutes)
- Qualifying 2:
- Saturday 02/07/2022: 13:40-14:00 (20 minutes) Sunday 03/07/2022: 12:45-13:10 (25 minutes)
- Race 1: Sunday 03/07/2022: 12:45-13:10 (25 minutes)
   Race 2: Sunday 03/07/2022: 15:50-16:15 (25 minutes)

## Protest & Appeal Fee :

Protest Fee: € 500,-National Appeal Fee: € 1.000,-International Appeal Fee (FIA) : € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

## Other:

Maximum cars allowed on track:

Qualifying: 57

Race: 47

Noise regulations: The maximum permissible noise limits are 132 dB(A) according to the LWA method and 100 dB(A) according to the LP method.

Qualifying minima: minimum 2 laps

Race classification: minimum 75% of the class winner laps, chequered flag needed



## HISTORIC GRAND PRIX ZOLDER 02-03 July 2022 TIMING

Belcar Historic Cup F1 demo (Caira) Lurani Trophy for Formula Junior Cars Youngtimer Trophy Kampf der Zwerge Concours d'Elégance BEHVA

FRIDAY 01	July 2022
-----------	-----------

Motor silence: before 09:00, between 12:00 - 13:00 and after 18:00

€ 315,00
F1 demo only
€ 565,00
F1 demo only

09:05-11:30 & 13:05-17:30 € 795,00

Administration (secretariat Race Control Center) 13:00 - 18:00

**Scrutineering** (paddock of the series) 13:00 - 18:00

## SATURDAY 02 July 2022

Motorsilence: before 09:00, between 12:00 - 13:00, after 18:00.

Administration (secretariat Race Control Center)Scrutineering (paddock of the series)08:00 - 09:0008:00 - 09:00

Briefing (Briefingroom Race Control Center, 1<sup>st</sup> floor – purple stairs)08:00Youngtimer Trophy08:30Kampf der Zwerge09:00Belcar Historic Cup09:30F1 demo10:00Lurani Trophy for Formula Junior Cars



## **Practices / Races**

09:10 - 09:30 09:45 - 10:05 10:15 - 10:45 10:55 - 11:20 11:30 - 11:50 13:10 - 13:30 13:40 - 14:00 14:10 - 14:40 14:50 - 15:10 15:25 - 15:50 16:05 - 16:25	Youngtimer Trophy 1 Kampf der Zwerge Belcar Historic Cup Lurani Trophy for FJC Youngtimer Trophy 2 F1 Kampf der Zwerge Belcar Historic Cup Youngtimer Trophy 1 Lurani Trophy for FJC F1	Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 1 Demo 1 Qualifying 2 Qualifying 2 Qualifying 2 Race 1 Demo 2 Qualifying 2	(20') (20') (30') (25') (20') (20') (20') (20') (20') (20') (25') (20') (20')
16:05 - 16:25 16:35 - 16:55	F1 Youngtimer Trophy 2	Demo 2 Qualifying 2	(20') (20')
17:05 - 17:50	BEHVA	VIP laps	(45')

## SUNDAY 03 July 2022

Motorsilence: before 10:00, after 18:00.

#### **Practices / Races**

10:15 - 11:15 11:30 - 12:30	Youngtimer Trophy 1 Youngtimer Trophy 2	Race Race	(60') (60')
12:45 - 13:10	Kampf der Zwerge	Race 1	(25')
13:25 - 13:55	Belcar Historic Cup	Race 1	(30')
14:05 - 14:25	F1	Demo 3	(20')
14:40 - 15:05	Lurani Trophy for FJC	Race 2	(25')
15:15 - 15:35	BEHVA	VIP laps	(20')
15:50 - 16:15	Kampf der Zwerge	Race 2	(25')
16:25 - 16:45	F1	Demo 4	(20')
17:00 - 17:30	Belcar Historic Cup	Race 2	(30')
17:40 - 17:55	Concours d'Elégance		(15')

## **Opening hours**

Date	Welcome Center	Installation	<b>Race Secretariat</b>	<b>Control Tower</b>
30/06/2022	/	13:00 - 19:00	/	08:30 - 19:00
01/07/2022	07:30 - 18:00	08:00 - 19:00	13:00 - 19:00	08:00 - 19:00
02/07/2022	07:30 - 14:00		08:00 - 19:00	08:00 - 19:00
03/07/2022	07:30 - 14:00		09:00 - 19:00	09:00 - 19:00